# SDR 2002UALA01756

- Difficulty date: November 20, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 42,043 hours, 23,078 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263102
- Part serial: 716
- Condition: Bird Strike
- Location: T/E Flap
- Part time: 31,126 hours, 15,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP SKIN DAMAGED FROM A BIRD STRIKE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED 54 INCH SECTION OF THE UPPER CHORD.
